A priori bounds for periodic solutions of neutral differential equations with delay

Authors

  • Jing-Wen Li
  • Sui Sun Cheng

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.76

Abstract

A priori bounds are established for periodic solutions of a neutral delay differential equation. Such bounds can be used to establish existence of periodic solutions. The resulting existence results improve some existing ones in the literature.

Author Biographies

Jing-Wen Li

Department of Mathematics, Shaoyang University, Shaoyang, Hunan 422000, P. R. China.

Sui Sun Cheng

Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, R. O. China.

Downloads

Published

2007-09-30

How to Cite

Li, J.-W., & Cheng, S. S. (2007). A priori bounds for periodic solutions of neutral differential equations with delay. Tamkang Journal of Mathematics, 38(3), 239-246. https://doi.org/10.5556/j.tkjm.38.2007.76

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>